# SDR UIEA2024122801186

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 100,833 hours, 16,875 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rvdt
- Part number: 900040821
- Part serial: 0379
- Condition: Faulted
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE EICAS MESSAGE WITH SELECTION OF FLAPS 5 ON APPROACH( PER FIM 27-51 TASK 878. R/R LH OUTBD FLAP TRANS RVDT IAW AMM 27-58-01 REV 112, ADJUSTED AND OPS CHECKED GOOD.  )
